Bounds for Radii of Starlikeness of Some q-Bessel Functions

Access
info:eu-repo/semantics/openAccessDate
2017Access
info:eu-repo/semantics/openAccessMetadata
Show full item recordAbstract
In this paper the radii of starlikeness of Jackson's second and third q-Bessel functions are considered and for each of them three different normalization are applied. By applying Euler-Rayleigh inequalities for the first positive zeros of these functions tight lower and upper bounds for the radii of starlikeness of these functions are obtained. The Laguerre-Polya class of real entire functions plays an important role in this study. In particular, we obtain some new bounds for the first positive zero of the derivative of the classical Bessel function of the first kind.
Volume
72Issue
1-2Collections
Related items
Showing items related by title, author, creator and subject.
-
Dynamic Analysis of Money Demand Function in Turkey
Doğru, Bülent; Recepoğlu, Mürşit (Canadian Center of Science and Education, 2013-09)In this paper, the dynamic determinants of money demand function and the long-run and short-run relationships between money demand, real product and nominal interest rates are examined in Turkey for the time period 1980-2012. ... -
Preface of Numerical Functional Analysis
Ashyralyev, A.; Ashyralyyev, C. (American Institute of Physics Inc., 2019)[No abstract available] -
Improving of cheese yield by using some functional food additives and ingredients
GÜRMERIÇ, HÜSEYIN ENDER; DOĞAN, MAHMUT (ISNFF-TÜBİTAK MAM, 2014-10-15)[Abstract Not Available]